Cedar Rapids, IA
A female asked:
I just started using retin a (tretinoin) 0.025 cream. after my second application, the next day i had heachache, should i keep using the cream?
1 doctor answer • 2 doctors weighed in
Dr. J. Lawrence Dohananswered
Dermatology 59 years experience
Nocebo: The headache and the tretinoin are 2 separate, unrelated items. One has nothing to do with the other.
Created for people with ongoing healthcare needs but benefits everyone.
755 viewsReviewed >2 years ago
Last updated Mar 24, 2017
People also asked
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $44!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.